# SDR CA130212015

- Difficulty date: January 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING REVENUE FLIGHT THE CREW NOTICED A DROPPING OF THE OIL PRESSURE WITH A LOW OIL PRESSURE WARNING INDICATION.  THE CREW DECIDED TO SHUTDOWN THE LT ENGINE IAW STANDARD OPERATION PROCEDURE.  ACFT DIVERTED AND LANDED UNEVENTFULLY.  THE ON GROUND INVESTIGATION REVEALED A LEAKING AT THE ENGINE REDUCTION GEARBOX, RGB SEAL AT THE GENERATOR PAD.  THE LEAKING SEAL WAS REPLACED AND ACFT WAS RETURN IN SERVICE (RTS) ON JANUARY 30TH. MFG IS FULLY COMMITTED TO ADDRESS THIS ISSUE PROACTIVELY AND WE WILL KEEP OPERATORS INFORMED OF OUR PROGRESS.
